×

zbMATH — the first resource for mathematics

Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals. (English) Zbl 1068.47085
The strong convergence of the Krasnoselskii and Mann iterative processes attached to nonexpansive semigroups towards their common fixed point is analyzed. This is done without using the Bochner integral and/or strict convexity of the ambient Banach space.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H20 Semigroups of nonlinear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Atsushiba, S.; Takahashi, W., Approximating common fixed points of two nonexpansive mappings in Banach spaces, Bull. austral. math. soc., 57, 117-127, (1998) · Zbl 0913.47047
[2] Baillon, J.B., Quelques aspects de la théorie des points fixes dans LES espaces de Banach. I, II, (), 45 pp. (in French) · Zbl 0414.47040
[3] Belluce, L.P.; Kirk, W.A., Nonexpansive mappings and fixed-points in Banach spaces, Illinois J. math., 11, 474-479, (1967) · Zbl 0149.10702
[4] Browder, F.E., Fixed-point theorems for noncompact mappings in Hilbert space, Proc. nat. acad. sci. USA, 53, 1272-1276, (1965) · Zbl 0125.35801
[5] Browder, F.E., Nonexpansive nonlinear operators in a Banach space, Proc. nat. acad. sci. USA, 54, 1041-1044, (1965) · Zbl 0128.35801
[6] Browder, F.E., Convergence of approximates to fixed points of nonexpansive nonlinear mappings in Banach spaces, Arch. rational. mech. anal., 24, 82-90, (1967) · Zbl 0148.13601
[7] Bruck, R.E., A common fixed point theorem for a commuting family of nonexpansive mappings, Pacific J. math., 53, 59-71, (1974) · Zbl 0312.47045
[8] DeMarr, R., Common fixed points for commuting contraction mappings, Pacific J. math., 13, 1139-1141, (1963) · Zbl 0191.14901
[9] Edelstein, M., A remark on a theorem of M.A. Krasnoselskii, Amer. math. monthly, 73, 509-510, (1966) · Zbl 0138.39901
[10] Edelstein, M.; O’Brien, R.C., Nonexpansive mappings, asymptotic regularity and successive approximations, J. London math. soc., 17, 547-554, (1978) · Zbl 0421.47031
[11] Goebel, K.; Kirk, W.A., Iteration processes for nonexpansive mappings, Contemp. math., 21, 115-123, (1983) · Zbl 0525.47040
[12] Göhde, D., Zum prinzip def kontraktiven abbildung, Math. nachr., 30, 251-258, (1965) · Zbl 0127.08005
[13] Ishikawa, S., Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. amer. math. soc., 59, 65-71, (1976) · Zbl 0352.47024
[14] Ishikawa, S., Common fixed points and iteration of commuting nonexpansive mappings, Pacific J. math., 80, 493-501, (1979) · Zbl 0429.47022
[15] Kirk, W.A., A fixed point theorem for mappings which do not increase distances, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[16] Krasnoselskii, M.A., Two remarks on the method of successive approximations, Uspekhi mat. nauk, 10, 123-127, (1955), (in Russian)
[17] Lim, T.C., A fixed point theorem for families of nonexpansive mappings, Pacific J. math., 53, 487-493, (1974) · Zbl 0291.47032
[18] Linhart, J., Beiträge zur fixpunkttheorie nichtexpandierender operatoren, Monatsh. math., 76, 239-249, (1972) · Zbl 0239.47038
[19] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[20] Reich, S., Weak convergence theorems for nonexpansive mappings, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[21] Schauder, J.P., Der fixpunktsatz in funktionalraumen, Studia math., 2, 171-180, (1930) · JFM 56.0355.01
[22] Shioji, N.; Takahashi, W., Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces, Nonlinear anal., 34, 87-99, (1998) · Zbl 0935.47039
[23] Suzuki, T., Strong convergence theorem to common fixed points of two nonexpansive mappings in general Banach spaces, J. nonlinear convex anal., 3, 381-391, (2002) · Zbl 1045.47059
[24] Suzuki, T., On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces, Proc. amer. math. soc., 131, 2133-2136, (2003) · Zbl 1031.47038
[25] Suzuki, T., Convergence theorems to common fixed points for infinite families of nonexpansive mappings in strictly convex Banach spaces, Nihonkai math. J., 14, 43-54, (2003) · Zbl 1065.47080
[26] T. Suzuki, Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces, Fixed Point Theory Appl., in press
[27] T. Suzuki, Browder’s type convergence theorem for one-parameter semigroups of nonexpansive mappings in Hilbert spaces, submitted for publication · Zbl 1125.47321
[28] T. Suzuki, Browder’s type convergence theorems for one-parameter semigroups of nonexpansive mappings in Banach spaces, submitted for publication · Zbl 1119.47058
[29] Suzuki, T., The set of common fixed points of a one-parameter continuous semigroup of mappings is \(F(T(1)) \cap F(T(\sqrt{2}))\), submitted for publication, arXiv · Zbl 1119.47057
[30] Suzuki, T., The set of common fixed points of an n-parameter continuous semigroup of mappings, submitted for publication, arXiv · Zbl 1095.47015
[31] Suzuki, T.; Takahashi, W., Strong convergence of Mann’s type sequences for one-parameter nonexpansive semigroups in general Banach spaces, J. nonlinear convex anal., 5, 209-216, (2004) · Zbl 1071.47056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.